MathSciNet Relay Station
MathSciNet bibliographic data
MR1866801 28A75 (52A37)
Łaba, I.; Tao, T. An improved bound for the Minkowski dimension of Besicovitch sets in medium dimension. Geom. Funct. Anal. 11 (2001), no. 4, 773–806.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement